# SDR 06FDEA0431

- Difficulty date: January 30, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-100
- Aircraft serial: 19084
- Aircraft time: 68,632 hours, 50,815 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Part number: 6517485
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING FED EX CARD N00897 FOUND AN EXTRA HOLE ON WEB UNDER UPPER PANEL SUPPORT CHORD ON VERTICAL STAB AT FIN STA 247 UPPER RIGHT SIDE.  *S/D*  REPAIRED PANEL SUPPORT CHORD ON VERTICAL STAB IAW FED-EX EA 7-5530-96566.
